He took me off the effexor and clonzapam and put me on remeron 15 mg at night and 1 mg of xanax four times a day. Although feeling 80 percent better, I have had an annoying noise in both of my ears. If anyone ever had an echogram they would know the sound immediately. It is a whoosh sound that happens in both years. I am going on my second week with the new medicine. Is this a withdrawal from the effexor (75mg 2x a day).
Effexor has withdrawal symptoms including vertigo, tinnitus and vibratins and neuronal firing in the brain. The xanax is probably lesseing the side effects and the remeron is a low dose. Is he using it for sleeping. Remeron has an interesng effect at very low doses round 7.5mg at night it causes sedation wth weigh gain at higher doses it causes wakefullnes and weight loss. it is one of the better antidepressants and it usually works well. but it works diffrently form effexor and has been out longer.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2011 • 2 answers
Posted 13 Jan 2015 • 1 answer
Posted 25 Apr 2015 • 2 answers
Posted 5 Sep 2015 • 1 answer
Posted 13 days ago • 0 answers